# SDR CALA2025100909840

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737-8
- Aircraft serial: 32832
- Aircraft time: 58,067 hours, 21,745 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010390
- Part serial: DB3808408
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 46,037 hours, 33,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND FAN BLADE TIP OF NR 2 ENG BENT.  ON FURTHER INSPECTION IAW AMM 72-21-02-200-801-F00, FOUND ORIGINAL BLADE NR 8 TO BE OUT OF LIMITS. IN ADDITION,  FOUND ADJACENT BLADE NR 9 TO HAVE A TIP CURL OUT OF LIMITS.   FOUND SEVERAL OTHER BLADES TO HAVE SMALL NICKS ON L/ES IAW AMM 72-21-02-200-801-F00, PART J, 2. BLADE NR 8 EXCEEDS W DIMENSION BY OVER AN INCH. BLADE NR 9 EXCEEDS X DIMENSION BY 0.7 INCH &  W DIMENSION 0.5 INCH.   R & R NR 2 ENG FAN BLADES NR 9 & 8 IAW AMM 72-21-02-000-802-F00.  PERFORMED ENG RUN AT IDLE. DURING N2 AT 69%,  NOTICED HIGH ENGINE VIBRATION AT 1.5.  PERFORMED NR 2 ENGINE VIBRATION SURVEY TEST IAW AMM 71-00-00-00-700-814-F00.   ACCOMPLISHED ENGINE RUN AT ALL POWER SETTINGS ENGINE VIBRATION INDICATION NEVER EXCEEDED 1.4.
